# SDR QXEA9700141

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3350 · Emergency Lighting
- Part: Light Module
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Component: Grimes, 5515800106
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHTS ON THE BACKSIDE OF OVERHEAD SIGN AT ROW NR 8 ARE INOP.  REPLACED LIGHT MODULE, OPERATIONAL CHECK GOOD.
